American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46G10) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Christian Houdré. Stochastic processes as Fourier integrals and dilation of vector measures. Bull. Amer. Math. Soc. 21 (1989) 281-285. MR 998198.
Abstract, references, and article information
View Article: PDF

[2] Haskell P. Rosenthal. Some recent discoveries in the isomorphic theory of Banach spaces. Bull. Amer. Math. Soc. 84 (1978) 803-831. MR 499730.
Abstract, references, and article information
View Article: PDF

[3] Constantin Niculescu. Banach lattices with a weak order unit. Bull. Amer. Math. Soc. 82 (1976) 748-750. MR 0410327.
Abstract, references, and article information
View Article: PDF

[4] Constantin Niculescu. Absolute continuity and weak compactness. Bull. Amer. Math. Soc. 81 (1975) 1064-1066. MR 0385619.
Abstract, references, and article information
View Article: PDF

[5] Haskell P. Rosenthal. The Banach spaces $C\left( K \right)$ and $L^p \left( \mu \right)^1$. Bull. Amer. Math. Soc. 81 (1975) 763-781. MR 0380381.
Abstract, references, and article information
View Article: PDF

[6] Igor Kluvánek. The range of a vector measure. Bull. Amer. Math. Soc. 81 (1975) Part 1:609-611. MR 0377007.
Abstract, references, and article information
View Article: PDF

[7] Anatole Beck. Conditional independence. Bull. Amer. Math. Soc. 80 (1974) 1169-1172. MR 0350824.
Abstract, references, and article information
View Article: PDF

[8] Klaus Bichteler. On sequences of measures. Bull. Amer. Math. Soc. 80 (1974) 839-844. MR 0357729.
Abstract, references, and article information
View Article: PDF

[9] J. A. Dyer, E. A. Pedersen and P. Porcelli. An equivalent formulation of the invariant subspace conjecture. Bull. Amer. Math. Soc. 78 (1972) 1020-1023. MR 0306947.
Abstract, references, and article information
View Article: PDF

[10] Jürgen Batt. Strongly additive transformations and integral representations with measures of nonlinear operators. Bull. Amer. Math. Soc. 78 (1972) 474-478. MR 0296772.
Abstract, references, and article information
View Article: PDF

[11] James K. Brooks. Weak compactness in the space of vector measures. Bull. Amer. Math. Soc. 78 (1972) 284-287. MR 0324408.
Abstract, references, and article information
View Article: PDF

[12] João B. Prolla. Weighted approximation of continuous functions. Bull. Amer. Math. Soc. 77 (1971) 1021-1024. MR 0290014.
Abstract, references, and article information
View Article: PDF


Results: 1 to 12 of 12 found      Go to page: 1